# SDR CA190617003

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S57214397200
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CORROSION FOUND ON LH WING LOWER PIANO FITTING AT RIB 13 (TC# 20190617003)
